Addiction: Substance Abuse Community
How can I wean off dilaudid myself. help please
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How can I wean off dilaudid myself. help please

Hello, everyone. I really need some help, I started using dilaudid about 3 months now, but the last 3 weeks daily, I've been using only 1mg IV, never more than that in a 24 hour period. I've been searching to see what would be the best, way to wean myself off safely. I am tiered of doing this drug, and want to quit and get healthy. Any suggestion would help. Should I taper down the dose? If so how can I do it, and by how much? And for how long. I want to get this over with, in want to get rid of this addiction, my body is addicted now, my brain, me wants to stop, but now my body is use to it. I need some help. Thank you in advance. I have the control, and the will, I just don't know how much I should taper done to avoid withdrawals, or reduce the symptoms.
Tags: Wean off, dilaudid, Addiction
2 Comments Post a Comment
Blank
406584_tn?1399591666
Hi Bones. unless I'm missing something here I must ask why you just would not ct off 1 mg. a day ? I know this drug is very strong but I have come off higher amounts of heroin and although not nice it is doable.. Maybe you can clarify for me ? We also have a addiction to our rig I hope and Pray you break yours.. Have you been tested for Hep C ? I have it and can not treat Not worth it.. Anyway we are not allowed to give tapering advice. I hope you can get this behind you.. lesa
Blank
4113881_tn?1401895587
Dilaudid is the strongest pain medication on the market today...even if you were doing only 1mg you will have withdrawals...especially because you were using it intravenously. Ive snorted Dilauded...which led to IV use. You need to speak with a doctor to make a weaning plan. We cannot give tapering schedules here. I will tell you that If you are being prescribed the Dilaudid by a doc and IV using the said dose...the best way to start is by ingesting the medication the appropriate way and from there go on the tapering plan your doc gives you. Its doable as your on a very low dose...

The above poster mentioned Hep C testing...that is always wise if you were IV using. I just finished 28 weeks of treatment and I am virus free now. For me it was definitely worth it.

Good luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia